# SDR CA130117013

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,429 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 71907
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, METAL FILINGS WERE DISCOVERED IN THE OIL FILTER. CYLINDER 2 AND CYL NR 4 WERE REMOVED AND THE CAMSHAFT INSPECTED.  MISSING METAL WAS DISCOVERED ON THE NR 2 CYL EXHAUST LOBE. IN ADDITION WERE AND PITTING HAVE BEEN OBSERVED ON THE HYD TAPPET FACE.  ENGINE IS BEING REMOVED FROM SERVICE FOR OVERHAUL.
